# SDR AALA202310103547

- Difficulty date: October 8, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 65,549 hours, 30,713 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 4502310000
- Condition: Warning Message
- Location: Zone 100 - Fuse
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DURING APPROACH INTO DFW DUE TO A GREEN HYDRAULIC SYSTEM RESERVOIR LOW AIR PRESSURE ECAM MESSAGE. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED TSM 29-11-00-810-816-A AND REPLACED PRESSURE SWITCH 1151GN PER AMM 29-32-12. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
